Note on a paper by Kawasaki and Sasa on Bernoulli coupled map lattices

Research output: Contribution to journalArticle


In this paper we rigorously prove some statements on the symbolic dynamics for Bernoulli coupled map lattices studied by Kawasaki and Sasa. The advantage of our approach is that it is purely topological and it gives a simultaneous proof for the statements.

Original languageEnglish
Article number012
Pages (from-to)14043-14046
Number of pages4
JournalJournal of Physics A: Mathematical and General
Issue number45
Publication statusPublished - Nov 10 2006


All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)

Cite this